A Caltech Library Service

An Alternative Proof of a Radon-Nikodym Theorem for Lattice Homomorphisms

Huijsmans, C. B. and Luxemburg, W. A. J. (1992) An Alternative Proof of a Radon-Nikodym Theorem for Lattice Homomorphisms. Acta Applicandae Mathematicae, 27 (1-2). pp. 67-71. ISSN 0167-8019. doi:10.1007/978-94-017-2721-1_7.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We give a new proof of the Luxemburg-Schep theorem for lattice homomorphisms.

Item Type:Article
Related URLs:
URLURL TypeDescription ItemConference Chapter
Additional Information:© Kluwer Academic Publishers 1992. (Received: 27 April 1992)
Subject Keywords:Radon-Nikodym type theorem; lattice homomorphism; vector lattice
Issue or Number:1-2
Classification Code:Mathematics Subject Classifications (1991) 46A40 47B60
Record Number:CaltechAUTHORS:20181003-155855350
Persistent URL:
Official Citation:Huijsmans, C.B. & Luxemburg, W.A.J. Acta Appl Math (1992) 27: 67.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90122
Deposited By: George Porter
Deposited On:06 Oct 2018 23:52
Last Modified:16 Nov 2021 00:41

Repository Staff Only: item control page